# SDR CALA0000203

- Difficulty date: February 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LOWER ANTI-COLLISION BEACON PANEL ATTACH STRUCTURE CORRODED AND A  3 CRACK IN INTERCOSTAL.  THE CORROSION WAS REMOVED AND FOUND WITHIN LIMITS IAW SRM 51-10-03 AND 53-01, FIGURE 1.  THE INTERCOSTAL WAS REMOVED AND A NEW INTERCOSTAL WAS INSTALLED USING TWO ANGLES IAW SRM 51-10-04, 51-10-03, 51-30-01, AND 51-30-02.
